# SDR 05FDEA00106

- Difficulty date: January 17, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 79,150 hours, 31,880 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 5132001
- Part serial: 0012AB
- Condition: Malfunctioned
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG 3 A-ICE DISAGREEMENT, LEVEL ONE ALERT ILLUMINATED STEADY WITH SWITCH IN EITHER POSITION.  ENG NR 3 ANTI-ICE VALVE - INOP, FOUND OLD VALVE WAS BINDING SEVERLY AND DISAGREE LIGHT SWITCH WAS INOP ON VALVE.  REMOVED AND REPLACED NR 3 NOSE COWL ANTI-ICE VALVE.
